# SDR HEEA0016581

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7000298901
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER SLOW TO TRIM IN ROLL.
